Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 96, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 5, 2011, 10:25 AM CDT for Carroll County, Chariton County, Missouri. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 10:25 AM CDT (15:25 UTC)
- Expired
- Jun 6, 2011, 8:14 AM CDT
- In force
- 22 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 115 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Brunswick (BRNM7).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
358
WGUS43 KEAX 051525
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1025 AM CDT SUN JUN 5 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-061525-
/O.NEW.KEAX.FL.W.0096.110605T1525Z-110606T1912Z/
/BRNM7.1.ER.000000T0000Z.110605T1800Z.110605T1912Z.UU/
1025 AM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL MONDAY AFTERNOON.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.1
FEET THIS AFTERNOON.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 19.1 THIS AFTERNOON
$$2 follow-up statements
361
WGUS83 KEAX 060015
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT SUN JUN 5 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-070015-
/O.EXT.KEAX.FL.W.0096.000000T0000Z-110607T1200Z/
/BRNM7.1.ER.000000T0000Z.110606T0600Z.110606T1200Z.UU/
715 PM CDT SUN JUN 5 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* UNTIL TUESDAY MORNING.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
MONDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 N/A 19.2 EARLY MONDAY MORNING
$$127
WGUS83 KEAX 061315
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 AM CDT MON JUN 6 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-061344-
/O.CAN.KEAX.FL.W.0096.000000T0000Z-110607T1200Z/
/BRNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
814 AM CDT MON JUN 6 2011
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER NEAR BRUNSWICK.
* AT 8:10 AM MONDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
18.3 FEET THIS AFTERNOON.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 18.1 MON 08 AM 18.1 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 5, 5:41 AM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 5, 5:41 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 541 AM CDT SUN JUN 5 2011 ...UPDATED AVIATION DISCUSSION.... .DISCUSSION... TODAY - TUESDAY: A WEAK BOUNDARY IN THE PRESENCE OF A VERY UNSTABLE AIRMASS AND MODEST LOW LEVEL JET HAS LED TO THUNDERSTORMS ERUPTING ACROSS NORTHEASTERN TO CENTRAL MISSOURI. LACK OF/MARGINAL SHEAR HAS KEPT THE STORMS FROM ORGANIZING AND AS RESULT PULSEY...MULTICELL CLUSTERS HAVE BEEN THE PREFERRED CONVECTIVE MODE. SEVERAL OF LAST NIGHTS CONVECTION ALLOWING MODELS INDICATED CONVECTION DEVELOPING THIS MORNING AND LATEST RUNS HAVE ALSO INDICATED THE ONGOING CONVECTION. THESE MODELS ALL MOVE THE CONVECTION EAST OF THE AREA LATER THIS MORNING. LARGER SCALE...PARAMETRIZED MODELS MOVE CONVECTION EAST LATER THIS MORNING AS WELL. THIS MAKES SENSE AS WARM ADVECTION ALOFT INCREASINGLY CAPS THE REGION. THESE WARMER TEMPERATURES ALOFT WILL ALSO RESULT IN VERY HOT CONDITIONS ACROSS THE REGION. 850MB TEMPERATURES TODAY IN THE 20 TO 24 C RANGE WILL SUPPORT HIGHS IN THE MID 90S FOR MOST AREAS. CONFIDENCE IS SOMEWHAT LOWER IN OUR NORTHEASTERN ZONES AS CLOUD COVER MAY INHIBIT SUCH A STRONG WARM UP TODAY. BY MONDAY...850MB TEMPERATURES SOAR INTO THE 24 TO 26 C RANGE ACROSS OUR WEST AND NORTHWEST. THIS WILL ALLOW SURFACE TEMPERATURES TO SOAR TO THE HOTTEST LEVELS OF THE YEAR WITH HIGHS IN THE UPPER 90S LIKELY ACROSS THE WESTERN HALF TO TWO-THIRDS OF THE FORECAST AREA. EVERYWHERE ELSE WILL STILL CLIMB INTO THE LOWER TO MID 90S GIVEN THE VERY WARM TEMPERATURES ALOFT. WHILE INCREASED MIXING WILL ALLOW FOR SLIGHTLY COOLER DEWPOINTS IN OUR WEST...MUCH OF THE AREA WILL STILL BE IN MID 60 TO LOW 70 DEGREE DEWPOINTS. WITH THIS KIND OF HUMIDITY AND AFTERNOON TEMPERATURES IN THE MID TO UPPER 90S HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES. THE HEAT WILL CONTINUE TUESDAY BUT MAY BE A DEGREE OR TWO LESS AS THE WARMEST TEMPERATURES ALOFT GET FOCUSED TO OUR NORTHWEST. WEDNESDAY - SUNDAY: THE UPPER RIDGE STARTS TO BREAK DOWN/MOVE EAST BY THE SECOND HALF OF THE WORK WEEK AND AS A RESULT TEMPERATURES WILL START TO COOL DOWN SLIGHTLY. AS AN UPPER WAVE MOVES THROUGH THE NORTHERN PLAINS/UPPER MIDWEST A WEAK BOUNDARY WILL DRAPE ITSELF ACROSS NORTHERN MISSOURI. THIS BOUNDARY WILL LIKELY BE THE FOCUS FOR CONVECTION BY THE END OF THE WEEK AND THROUGH THE WEEKEND AND WILL KEEP THE NORTHERN HALF OF THE FORECAST AREA RELATIVELY COOLER WITH HIGHS UPPER 80S. ACROSS OUR SOUTH HIGHS SHOULD STILL BE IN THE LOW TO MID 90S. WOULD NOT BE SURPRISED IF CONVECTIVE CHANCES REMAIN ACROSS OUR NORTHERN HALF TO TWO-THIRDS GIVEN THE FRONTAL POSITION FORECAST BY THE DETERMINISTIC AND ENSEMBLE MODELS. BUT HAVE MENTIONED VERY SLIGHT CHANCE POPS ACROSS OUR FAR SOUTH AS THERE IS STILL SOME UNCERTAINTY AS TO HOW FAR SOUTH THE FRONT SAGS AND WHERE IT STALLS. CDB && .AVIATION... FOR THE 12Z TAFS...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. SOUTHWEST WINDS WILL INCREASE THIS MORNING TO AROUND 10 KNOTS...AND RETURN SOUTH THIS EVENING AND DIMINISH WITH BOUNDARY LAYER DECOUPLING AROUND 00Z. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 5, 5:01 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 501 AM CDT SUN JUN 5 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 501 AM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS NORTHERN THROUGH PORTIONS OF CENTRAL MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. HEAT INDEX VALUES WILL CLIMB INTO THE UPPER 90S AND LOWER 100S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAT INDEX VALUES WILL ONCE AGAIN RANGE FROM THE UPPER 90S TO LOWER 100S MONDAY AND TUESDAY DURING THE AFTERNOON HOURS. THUNDERSTORMS WILL RETURN TO MUCH OF THE OUTLOOK AREA WEDNESDAY THROUGH THE END OF THE WEEK AS A WEAK BOUNDARY MOVES INTO THE REGION. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:02 AM CDT | Special Weather Statement | EAX | Carroll | 43 min |
| Jun 5, 2:01 AM CDT | Special Weather Statement | EAX | Chariton | 44 min |
| Jun 5, 2:48 AM CDT | Special Weather Statement | EAX | Chariton, Howard, Randolph | 42 min |
| Jun 5, 9:34 AM CDT | Flash Flood Warning | EAX | Atchison | 22 min |
| Jun 5, 3:34 PM CDT | Heat Advisory | EAX | Clay, Jackson, Platte | 3 days |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.